Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Ganenkova E. G. Asymptotic Values of Analytic Functions Connected with a Prime End of a Domain. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 3, pp. 262-267. DOI: 10.18500/1816-9791-2014-14-3-262-267, EDN: SMSJTX

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 197)

Asymptotic Values of Analytic Functions Connected with a Prime End of a Domain

Ganenkova Ekaterina Gennadevna, Petrozavodsk State University, Russia

In 1954 M. Heins proved that for any analytic set A, containing the infinity, there exists an entire function with asymptotic set A. In the article we prove the following analog of Heins's theorem: for a multi-connected planar domain D with an isolated boundary fragment, an analytic set A, ∞∈A, and a prime end of D with impression p there exists an analytic in D function f such that A is the set of asymptotic values of f connected with p.

  1. Collingwood E. F., Lohwater A. J. The theory of cluster sets. Cambridge, UK, Cambridge Univ. Press, 1966, 213 р. (Rus. ed. : Collingwood E., Lohwater A. Teorija predel’nyh mnozhestv. Moscow, Mir, 1971, 312 p.)
  2. Encyclopedia of Mathematics : ed. I. M. Vinogradov, Vol. 1 : A–G, Moscow, Sovetskaja Jenciklopedija, 1977, 576 p. (in Russian).
  3. Iversen F. Recherches sur les fonctions inverses des fonctions me´ romorphes, Helsinki, Imprimerie de la Soci´et´e de litt´erature finnoise, 1914.
  4. Goldberg A. A., Ostrovskii I. V. Value Distribution of Meromorphic Functions. Transl. Math. Mono., vol. 236, Providence, RI, Amer. Math. Soc., 2008, 499 p. (Rus. ed. : Goldberg A. A., Ostrovskii I. V. Raspredelenie znachenii meromorfnykh funktsii. Moscow, Nauka, 1970, 592 p.)
  5. Mazurkiewicz S. Sur les points singuliers d’une fonction analytique. Fund. Math., 1931, vol. 17, iss. 1, pp. 26–29.
  6. Hausdorff F. Teorija mnozhestv [Set theory]. Moscow, Leningrad, Ob’edinennoe nauchno-tehnicheskoe izdatel’stvo NKTP USSR, 1937, 305 p. (in Russian).
  7. Sierpinski W. General topology. Toronto, Univ. Toronto Press, 1952, 304 p.
  8. Gross W. Eine ganze Funktion, f ¨ur die jede Komplexe Zahl Konvergenzwert ist. Math. Ann., 1918, vol. 79, iss. 1–2, pp. 201–208.
  9. Heins M. The set of asymptotic values of an entire function. Proceedings of the Scandinavian Math. Congress, Lund, 1953, 1954, pp. 56–60.
  10. Ganenkova E. G., Starkov V. V. Asymptotic values of functions, analytic in planar domains. Issues of Analysis, 2013, vol. 2(20), no. 1, pp. 38–42.
  11. Ganenkova E. G., Starkov V. V. Analytic in planar domains functions with preassigned asymptotic set. J. Appl. Anal., 2014, vol. 20, iss. 1, pp. 7–14. DOI: 10.1515/jaa2014-0002.
  12. Liczberski P., Starkov V. V. On locally biholomorhic mappings from multi-connected onto simply connected domains. Ann. Polon. Math., 2005, vol. 85, no. 2, pp. 135–143.
  13. Goluzin G. М. Geometricheskaja teorija funkcij kompleksnogo peremennogo [Geometric theory of functions of complex variables]. Moscow, Nauka, 1966, 628 p.
  14. Pommerenke Ch. Boundary behaviour of conformal maps. Berlin, Heidelberg, Springer-Verlag, 1992, 301 p.
  15. Ahlfors L. V. Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen. Acta Soc. Sci. Fenn. Nova Series A, 1930, vol. 1, no. 9, pp. 1–40.
  16. Bagemihl F. Curvilinear cluster sets of arbitrary functions. Proc. Natl. Acad. Sci. USA, 1955, vol. 41, no. 6, pp. 379–382.